Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Exp Rheumatol. 1991 Sep-Oct;9(5):525-8.

Drug induced polymyositis secondary to leuprolide acetate (Lupron) therapy for prostate carcinoma.

Author information

1
Department of Medicine, University of Wisconsin Hospital and Clinics, Madison 53792.

Abstract

Inflammatory myopathy has been associated with systemic inflammatory processes, endocrinopathies, malignancies and infections. Drug induced myopathies have been implicated with the use of several medications. We report a case of biopsy proven myositis whose symptoms began within 10 days of receiving leuprolide acetate therapy for prostate cancer. Drug withdrawal and brief steroid therapy resulted in clinical remission within two months of diagnosis.

PMID:
1954704
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center